# SDR 97ZZZX4863

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604M
- Make and model: Gulstm GIV
- Aircraft serial: 1132
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 159SCC10021
- Condition: Frozen
- Location: Horizontal Stab
- Part time: 810 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

TEB - DEPARTED AUGUSTA GA (AGS) AND CLIMBED TO 41,000 FEET AFTER APPROXIMATELY 5 MINUTES, ELEVATOR MISTRIM DOWN LIGHT CAME ON.  CREW THEN FOUND ELEVATOR TRIM WAS FROZEN.  WENT TO MANUAL MODE AND DIVERTED TO TETERSBORO, NJ.  ON DESCENT INTO (KTEB) AT 6,000 FEET, SYSTEM BEGAN TO FUNCTION.  INSPECTED ELEVATOR PITCH TRIM ACTUATORS.  FOUND NO OBSTRUCTIONS TO PROPER FUNCTION.  CLEANED AND LUBED ELEVATOR PITCH TRIM ACTUATORS PER MANUFACTURER'S RECOMMENDATION.  LANDINGS, 1,239.
